# SDR USAA2011070500021

- Difficulty date: July 1, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 64,087 hours, 40,433 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SEAT WILL NOT STAY LOCKED IN FORWARD AND AFT ADJUST MODE.  MAINTENANCE REMOVED AND REPLACED CAPTAINS SEAT TRACKS PER AMM 25-11-11-422-112 AND ADJUSTED CAPTAINS SEAT AS REQUIRED PER AMM 25-10-00.
